Annales Academiæ Scientiarum Fennicæ


Volumen 44, Fasciculus 2, 2019


Ahmida, Youssef, and Ahmed Youssfi: Poincaré-type inequalities in Musielak spaces, pp. 1041–1054

Altavilla, Amedeo, and Cinzia Bisi: Log-biharmonicity and a Jensen formula in the space of quaternions, pp. 805–839

Azzam, Jonas: Accessible parts of the boundary for domains with lower content regular complements, pp. 889–901

Bongers, Tyler: Improved Hölder continuity of quasiconformal maps, pp. 973–985

Bonk, Mario, and Pietro Poggi-Corradini: The Rickman–Picard theorem, pp. 615–633

Brander, Tommi, and David Winterrose: Variable exponent Calderón's problem in one dimension, pp. 925–943

Candito, Pasquale, Leszek Gasinski, and Nikolaos S. Papageorgiou: Nonlinear nonhomogeneous Robin problems with convection, pp. 755–767

Chiţescu, Ion, and Răzvan-Cornel Sfetcu: Linear and continuous operators on Köthe–Bochner spaces, pp. 945–964

Clemente, Rodrigo G., and João Marcos do Ó: Regularity of stable solutions to quasilinear elliptic equations on Riemannian models, pp. 723–738

Durand-Cartagena, Estibalitz, Jasun Gong, and Jesús A. Jaramillo: Sierpinski-type fractals are differentiably trivial, pp. 635–655

Figueiredo, Giovany M., and Gelson G. dos Santos: Existence of positive solution for Kirchhoff type problem with critical discontinuous nonlinearity, pp. 987–1002

Gallo, Daniel: Characterizing hyperelliptic surfaces in terms of closed geodesics, pp. 965–972

Hamada, Hidetaka: Distortion theorems, Lipschitz continuity and their applications for Bloch type mappings on bounded symmetric domains in Cn, pp. 1003–1014

He, Haiyang, and Xing Yi: Existence of positive solution for the nonlinear Kirchhoff type equations in the half space with a hole, pp. 1175–1190

Héra, Kornélia: Hausdorff dimension of Furstenberg-type sets associated to families of affine subspaces, pp. 903–923

Huang, Jinjin: Existence of weak solutions for the Schrödinger equation and its application, pp. 1101–1110

Jiang, Kan, and Lifeng Xi: Arithmetic representations of real numbers in terms of self-similar sets, pp. 1111–1129

Käfer, Bastian: A Reifenberg type characterization for m-dimensional C1-submanifolds of Rn, pp. 693–721

Kalaj, David, and Arsen Zlatičanin: Quasiconformal mappings with controlled Laplacian and Hölder continuity, pp. 797–803

Kapovich, Michael, and Beibei Liu: Geometric finiteness in negatively pinched Hadamard manifolds, pp. 841–875

Lü, Feng: On algebraic differential equations of gamma function and Riemann zeta function, pp. 1031–1040

Luczak, Andrzej, and Hanna Podsędkowska: Mappings preserving Segal's entropy in von Neumann algebras, pp. 769–789

Mastylo, Mieczyslaw, and Pawel Mleczko: Composition operators on Banach spaces of analytic functions, pp. 601–613

Matsuzaki, Katsuhiko: Injectivity of the quotient Bers embedding of Teichmüller spaces, pp. 657–679

Papageorgiou, Nikolaos S., and Chao Zhang: Existence of positive solutions for nonlinear Robin problems with gradient dependence, pp. 739–753

Qiao, Lei: On the cylindrical Green's function for representation theory and its applications, pp. 1191–1206

Rajala, Kai, and Matthew Romney: Reciprocal lower bound on modulus of curve families in metric surfaces, pp. 681–692

Ricciotti, Diego: Regularity of the derivatives of p-orthotropic functions in the plane for 1 < p < 2, pp. 1093–1099

Ruzhansky, Michael, and Durvudkhan Suragan: Critical Hardy inequalities, pp. 1159–1174

Schätzler, Leah: Existence for evolutionary Neumann problems with linear growth by stability results, pp. 1055–1092

Sono, Keiju: Simultaneous nonvanishing of Dirichlet L-functions and twists of Hecke–Maass L-functions in the critical strip, pp. 1131–1157

Soria, Javier, and Pedro Tradacete: The least doubling constant of a metric measure space, pp. 1015–1030

Williams, G. Brock: Constructing quasiconformal maps using circle packings and Brooks's parameterization of quadrilaterals, pp. 877–888

Zhang, Yi Ru-Ya: Schoenflies solutions of conformal boundary values may fail to be Sobolev, pp. 791–796